# SDR IXXA2023080301

- Difficulty date: June 26, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N791AZ
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 67,788 hours, 46,454 cycles
- Engine: Ge CF6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Damaged
- Location: Zone 100
- Part time: 67,788 hours, 46,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZONAL INSP, A SCRATCH WAS FOUND AT FUSELAGE SKIN SECTION 43 BETWEEN STA 478 AND STA 500, BETWEEN STRINGERS STR-26R AND STR-27R
